Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Gastric ulcers, pulsating pain in abdomen. Taking ranitidine, dexilant. Treatment?

5 5, 178lbs, 28F, just diagnosed with ulcers (duodenal? and gastric) so I have been taking Ranitidine and Dexilant? I have been trying to quit smoking . I got stressed today and smoked a cigarette. After about 20 minutes I experiences a very severe throbbing/pulsating pain in my abdomen area. Very painful. It last for a few minutes and went away. I m worried that something is wrong. But I am not experiencing symptoms now so I m hesitant to go to urgent care. What does this sound like?
Mon, 22 Apr 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Your symptoms seem to be related to stress and smoking which might trigger the ulcer.

If you have hemorrhage you may go to the emergency room.

If not, I would recommend taking the medication as prescribed by your doctor.

I also suggest avoiding the factors that trigger the symptoms.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Electronic cigarette


Gastric ulcers, pulsating pain in abdomen. Taking ranitidine, dexilant. Treatment?

Hello, Your symptoms seem to be related to stress and smoking which might trigger the ulcer. If you have hemorrhage you may go to the emergency room. If not, I would recommend taking the medication as prescribed by your doctor. I also suggest avoiding the factors that trigger the symptoms. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician